Table of Contents Author Guidelines Submit a Manuscript
Journal of Electrical and Computer Engineering
Volume 2010 (2010), Article ID 185791, 11 pages
http://dx.doi.org/10.1155/2010/185791
Research Article

A Probabilistic Protocol for Multihop Routing in VANETs

Toyota InfoTechnology Center USA, c/o Telcordia Technologies, One Telcordia Drive, Piscataway, NJ 08854-4157, USA

Received 25 February 2010; Accepted 10 August 2010

Academic Editor: Soumaya Cherkaoui

Copyright © 2010 Junichiro Fukuyama. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junichiro Fukuyama, “A Probabilistic Protocol for Multihop Routing in VANETs,” Journal of Electrical and Computer Engineering, vol. 2010, Article ID 185791, 11 pages, 2010. doi:10.1155/2010/185791